Explicit soliton for the Laplacian co-flow on a solvmanifold

Abstract

We apply the general Ansatz proposed by Lauret (Rend Semin Mat Torino 74:55–93, 2016) for the Laplacian co-flow of invariant \(\mathrm {G}_2\)-structures on a Lie group, finding an explicit soliton on a particular almost Abelian 7–manifold. Our methods and the example itself are different from those presented by Bagaglini and Fino (Ann Mat Pura Appl 197(6):1855–1873, 2018).

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Arroyo, R.: The Ricci flow in a class of solvmanifolds. Differ. Geom. Appl. 31(4), 472–485 (2013)

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Bagaglini, L., Fernández, M., Fino, A.: Laplacian coflow on the 7-dimensional Heisenberg group (2017). arXiv:1704.00295

  3. 3.

    Bagaglini, L., Fino, A.: The Laplacian coflow on almost-abelian Lie groups. Ann. Mat. Pura Appl. 197(6), 1855–1873 (2018)

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Bryant, R., Xu, F.: Laplacian flow for closed \({\rm G}_2 \)-structures: short time behavior (2011). arXiv:1101.2004

  5. 5.

    Bryant, R.: Some remarks on \({\rm G}_2 \)-structures. In: Proceedings of Gökova Geometry-Topology Conference 2005, Gökova Geometry/Topology Conference (GGT), Gökova, pp. 75–109 (2006)

  6. 6.

    Corti, A., Haskins, M., Nordström, J., Pacini, T.: \({\rm G}_2 \)-manifolds and associative submanifolds via semi-Fano \(3\)-folds. Duke Math. J. 164(10), 1971–2092 (2015)

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Fernández, M., Fino, A., Manero, V.: \({\rm G}_2 \)-structures on Einstein solvmanifolds. Asian J. Math. 19, 321–342 (2015)

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Fernández, M., Gray, A.: Riemannian manifolds with structure group \({\rm G}_2 \). Ann. Mat. Pura Appl. (4) 132, 19–45 (1982)

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Grigorian, S.: Short-time behaviour of a modified Laplacian coflow of \({\rm G}_2 \)-structures. Adv. Math. 248, 378–415 (2013)

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Hitchin, N.: The geometry of three-forms in six and seven dimensions, pp. 1–38 (2008). arXiv:math/0010054

  11. 11.

    Joyce, D.: Compact Riemannian 7-manifolds with holonomy \(\rm G_2 \) I. J. Differ. Geom. 43, 291–328 (1996)

    Article  MATH  Google Scholar 

  12. 12.

    Joyce, D., Karigiannis, S.: A new construction of compact \(\rm G_2 \)-manifolds by gluing families of Eguchi–Hanson spaces, J. Differ. Geom. (2017). arXiv:1707.09325 (to appear)

  13. 13.

    Karigiannis, S.: Flows of \({\rm G}_2 \)-structures. I. Q. J. Math. 60(4), 487–522 (2009)

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Karigiannis, S., McKay, B., Tsui, M.: Soliton solutions for the Laplacian co-flow of some \({\rm G}_2\)-structures with symmetry. Differ. Geom. Appl. 30(4), 318–333 (2012)

    Article  MATH  Google Scholar 

  15. 15.

    Lauret, J.: Geometric flows and their solitons on homogeneous spaces. Rend Semin. Mat. Torino 74, 55–93 (2016)

    MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Andrés J. Moreno.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Moreno, A.J., Sá Earp, H.N. Explicit soliton for the Laplacian co-flow on a solvmanifold. São Paulo J. Math. Sci. (2019). https://doi.org/10.1007/s40863-019-00134-7

Download citation